Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 27, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 6, 2019, 8:38 PM CST for Crawford County, Washington County, Missouri. It took effect at Feb 7, 2019, 10:48 PM CST. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2019, 8:38 PM CST (02:38 UTC)
- In effect from
- Feb 7, 2019, 10:48 PM CST
- Expired
- Feb 10, 2019, 10:54 AM CST
- In force
- 60 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 11.32 ft at Feb 8, 2019, 11:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
559
WGUS43 KLSX 070238
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
838 PM CST Wed Feb 6 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Meramec River near Sullivan
.This Flood Warning is a result of between 1 and 1.5 inches of
precipitation the past 24 hours and between 1 and 1.5 inches
forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-080237-
/O.NEW.KLSX.FL.W.0027.190208T0448Z-190210T1654Z/
/SLLM7.1.ER.190208T0448Z.190208T1800Z.190209T1654Z.NO/
838 PM CST Wed Feb 6 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Sullivan
* from Thursday evening to Sunday morning.
* At 8:00 PM Wednesday the stage was 3.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Thursday
evening and crest near 13.2 feet by Friday early afternoon. The
river is forecast to fall below flood stage by late Saturday
morning.
* Impact: At 13.5 feet...Cave Road begins flooding at Onondaga Cave
State Park near this height.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
* Impact: At 11.0 feet...Right Bank begins to overflow flooding
wooded areas.
* Impact: At 6.0 feet...When the river is rising above this height,
canoe outfitters will generally not rent out canoes or rafts.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/07 02/08 02/09 02/10 02/11
Meramec River
Sullivan 11.0 3.94 5.4 12.5 11.9 7.9 5.9
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$4 follow-up statements
817
WGUS83 KLSX 071455
FLSLSX
Flood Statement
National Weather Service St Louis MO
855 AM CST Thu Feb 7 2019
...The flood warning continues for the following river in
Missouri...
Meramec River near
Sullivan
.This Flood Warning is a result of 1-2 inches of rainfall observed
over the past 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-081454-
/O.EXT.KLSX.FL.W.0027.190208T1245Z-190210T1108Z/
/SLLM7.1.ER.190208T1245Z.190209T0000Z.190209T1108Z.NO/
855 AM CST Thu Feb 7 2019
The Flood Warning continues for
The Meramec River near Sullivan
* From Friday morning to Saturday morning.
* At 8:30 AM Thursday the stage was 5.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Friday morning
and crest near 11.9 feet Friday evening.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
* Impact: At 11.0 feet...Right Bank begins to overflow flooding
wooded areas.
* Impact: At 6.0 feet...When the river is rising above this height,
canoe outfitters will generally not rent out canoes or rafts.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Meramec River
Sullivan 11.0 5.66 10.9 10.9 7.5 5.8 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$835
WGUS83 KLSX 080235
FLSLSX
Flood Statement
National Weather Service St Louis MO
835 PM CST Thu Feb 7 2019
...The flood warning continues for the following rivers in
Missouri...
Meramec River near Sullivan
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 48 hours and near zero inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-090234-
/O.EXT.KLSX.FL.W.0027.190208T1104Z-190210T1724Z/
/SLLM7.1.ER.190208T1104Z.190209T0000Z.190209T1724Z.NO/
835 PM CST Thu Feb 7 2019
The Flood Warning continues for
the Meramec River near Sullivan
* from early Friday to Sunday morning.
* At 8:00 PM Thursday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday
and to crest near 12.7 feet by tomorrow evening. The river is
forecast to fall below flood stage by late Saturday morning.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
* Impact: At 11.0 feet...Right Bank begins to overflow flooding
wooded areas.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Meramec River
Sullivan 11.0 8.59 11.2 11.9 7.9 6.1 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$562
WGUS83 KLSX 081542
FLSLSX
Flood Statement
National Weather Service St Louis MO
942 AM CST Fri Feb 8 2019
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River
near Sullivan
at Valley Park
near Arnold
.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-091541-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-190210T1549Z/
/BYRM7.1.ER.190208T1708Z.190209T0600Z.190209T1549Z.UU/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 AM Friday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
morning and crest near 17.2 feet late tonight.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Big River
Byrnesville 16.0 15.44 16.7 12.0 9.2 7.9 7.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC055-221-091541-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-190210T0224Z/
/SLLM7.1.ER.190208T1318Z.190208T1800Z.190209T0224Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River near Sullivan
* Until Friday evening.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.4 feet this afternoon.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Sullivan 11.0 11.21 10.1 7.5 6.2 5.7 5.2
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-091541-
/O.EXT.KLSX.FL.W.0034.190210T0000Z-190211T0000Z/
/VLLM7.1.ER.190210T0000Z.190210T0000Z.190210T0000Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River at Valley Park
* From Saturday evening to Saturday night.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 16.0 feet.
* The river is expected to crest near flood stage Saturday evening.
* Impact: At 16.0 feet...Buder Park begins to flood.
* Impact: At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and
Fishpot Creek at Union Pacific Railway tracks must be closed.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Valley Park 16.0 11.21 15.3 15.3 11.6 7.4 5.0
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-091541-
/O.EXT.KLSX.FL.W.0035.190209T1100Z-190212T0000Z/
/ARNM7.1.ER.190209T1100Z.190210T0600Z.190211T0000Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River near Arnold
* From late tonight to Sunday evening.
* At 9:00 AM Friday the stage was 21.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
and crest near 25.2 feet Sunday morning.
* Impact: At 25.1 feet...St. Louis County closes the following roads
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
* Impact: At 23.5 feet...The boat ramps and fishing banks at Arnold
City Park and at the Flamm City Access on the west bank near the
Telegraph Road bridge are flooded.
* Impact: At 23.0 feet...Old Telegraph Road at Earl Widman County
Park and Butler Hill Road West beyond Summerhedge Place begin
flooding. Heintz Road between Telegraph and Erb also floods near
this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Arnold 24.0 21.51 24.1 25.1 22.4 18.7 16.6
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$044
WGUS83 KLSX 090239
FLSLSX
Flood Statement
National Weather Service St Louis MO
839 PM CST Fri Feb 8 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Meramec River near Sullivan
...The flood warning continues for the following rivers in
Missouri...
Meramec River at Valley Park
Meramec River near Arnold
.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-090309-
/O.CAN.KLSX.FL.W.0027.000000T0000Z-190210T0224Z/
/SLLM7.1.ER.190208T1318Z.190208T1645Z.190208T2009Z.NO/
839 PM CST Fri Feb 8 2019
The Flood Warning is cancelled for
the Meramec River near Sullivan.
* At 8:00 PM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 2:09 PM Friday.
* The river will continue falling to 6.4 feet by Sunday morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Sullivan 11.0 10.03 9.1 6.4 5.7 6.1 5.7
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-100237-
/O.EXT.KLSX.FL.W.0034.190210T0600Z-190211T0600Z/
/VLLM7.1.ER.190210T0600Z.190210T0600Z.190210T0600Z.NO/
839 PM CST Fri Feb 8 2019
The Flood Warning continues for
the Meramec River at Valley Park
* from late Saturday night to late Sunday night.
* At 8:00 PM Friday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* The river is expected to rise to near flood stage early Sunday
morning.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Valley Park 16.0 13.06 14.5 15.6 11.0 6.8 5.4
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-100237-
/O.EXT.KLSX.FL.W.0035.190209T2000Z-190211T1000Z/
/ARNM7.1.ER.190209T2000Z.190210T0000Z.190210T1000Z.NO/
839 PM CST Fri Feb 8 2019
The Flood Warning continues for
the Meramec River near Arnold
* from Saturday afternoon to late Sunday night.
* At 8:00 PM Friday the stage was 22.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday early
afternoon and to crest near 24.2 feet by Saturday evening. The
river is forecast to fall below flood stage by Sunday morning.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
* Impact: At 23.5 feet...The boat ramps and fishing banks at Arnold
City Park and at the Flamm City Access on the west bank near the
Telegraph Road bridge are flooded.
* Impact: At 23.0 feet...Old Telegraph Road at Earl Widman County
Park and Butler Hill Road West beyond Summerhedge Place begin
flooding. Heintz Road between Telegraph and Erb also floods near
this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Arnold 24.0 22.58 23.4 23.9 21.3 17.7 16.1
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:13 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 6, 6:13 PM CST, 2 hours 25 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
613 PM CST Wed Feb 6 2019
.SHORT TERM... (Through Late Thursday Afternoon)
Issued at 359 PM CST Wed Feb 6 2019
Very busy period expected tonight into Thursday with both winter and
spring hazards. Have issued a Ice Storm Warning for a small part of
the central and northeast Missouri where ice accumulations late
tonight into tomorrow morning will reach around 1/4". Will also
have to watch southeast Missouri into southwest Illinois late
tonight into Thursday morning for the potential for a few severe
storms and flooding.
At mid afternoon, a strong front was located across far southern
Missouri and southern Illinois. A band of showers was moving
eastward from eastern Missouri into Illinois ahead of a weak
shortwave trough in the mid levels. Showers and scattered
thunderstorms will continue late this afternoon into the evening
across southeast Missouri into southern Illinois along the strong
low level moisture convergence along the front. While the will be a
brief respite from the precipitation elsewhere, precipitation will
return this evening across the CWA ahead of the next shortwave
trough entering the Central Plains. Both the NAM/GFS as well as the
latest CAMS are showing a significant increase in precipitation
across central and northeast Missouri by mid/late evening that will
spread across CWA overnight. This will be critical where
temperatures do not rise above freezing tonight as the precipitation
will be in the form of freezing rain with the potential for up to
1/4" of ice accumulation in the far western part of the CWA late
tonight into Thursday morning.
Both the GFS/NAM are showing a surface low moving north along the
front tonight into Thursday morning. This will bring the warm
sector north into the area with MUCAPES of 500-1000 J/Kg and deep
layer shear sufficient to produce a few strong to severe storms
ahead of the cold front that will sweep across the area during the
morning and early afternoon. Expect an additional 1-2" of rain with
locally heavier amounts given the high PWATS and the longevity of
the moderate to occasional heavy rain over the watch area tonight
into early Thursday before the upper trough sweeps through.
Temperatures will be non-diurnal given the timing of the surface
low. Temperatures will be nearly steady or rise in some areas
tonight and the fall behind the cold front tomorrow.
Britt
.LONG TERM... (Thursday Night through Next Wednesday)
Issued at 359 PM CST Wed Feb 6 2019
Dry and colder weather expected through the first half of the
weekend as surface ridge builds in. Coldest temperatures will be
Thursday night through Friday night, then as surface ridge begins to
move off to the east on Saturday, winds will veer to the southeast
with temperatures moderating a bit. Highs by Saturday will be in the
30s.
Beyond Saturday, the rest of the extended will be fairly active as
several systems slide through the region. Models are in decent
agreement for early Sunday morning through Sunday night, then
diverge significantly beyond that. For now kept the superblend
solution with decent shortwave sliding through early Sunday morning
through Sunday evening. Will start off as snow then as temperatures
warm up through the day, the snow becomes mixed with and at times
changes over completely to rain, then back over to all snow Sunday
night with system stalling out south of forecast area through
Monday. Beyond Monday, ECMWF is a lot stronger and faster with next
system than GFS. For now just went with chance pops through Tuesday
night with dry weather returning on Wednesday.
Byrd
&&
.AVIATION... (For the 00z TAFs through 00z Thursday Evening)
Issued at 545 PM CST Wed Feb 6 2019
A stationary front extends across southern portions of MO and IL,
just south of the taf sites. Another wave of rain will move
through the taf sites later tonight into Thursday morning ahead
of a developing surface wave along the front. The rain will be
freezing in UIN and COU and liquid in the St Louis metro area. Low
level ceilings around 300-500 feet will continue at the taf sites
through the night into Thursday morning along with fog. A strong
southerly low level jet over southeast MO will lead to LLWS
conditions in the St Louis metro area late tonight and early
Thursday morning. The surface low will deepen on Thursday as it
shifts northeast of STL and drags a strong cold front southeast of
the St Louis metro area by early Thursday afternoon. A strong and
gusty westerly surface wind can be expected Thursday afternoon
after fropa. The precipitation will end by Thursday afternoon with
improving ceilings and visibilities.
SPECIFICS FOR KSTL: A stationary front extends across southern
portions of MO and IL, just south of the taf sites. Another wave
of rain will move into STL later tonight into Thursday morning
ahead of a developing surface wave along the front. Low level
ceilings around 200-400 feet will continue through the night into
Thursday morning along with fog. A strong southerly low level jet
over southeast MO will lead to LLWS conditions late tonight and
early Thursday morning. The surface low will deepen on Thursday as
it shifts northeast of STL and drags a strong cold front
southeast of the STL area by early Thursday afternoon. A strong
and gusty westerly surface wind can be expected Thursday afternoon
after fropa. The precipitation will end by Thursday afternoon
with improving ceilings and visibilities.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday afternoon for Iron MO-Madison MO-
Reynolds MO-Saint Francois MO-Sainte Genevieve MO.
Winter Weather Advisory from 3 AM to noon CST Thursday for
Callaway MO-Cole MO-Osage MO.
Ice Storm Warning from midnight tonight to noon CST Thursday for
Audrain MO-Boone MO-Knox MO-Moniteau MO-Monroe MO-Shelby MO.
Winter Weather Advisory until midnight CST tonight for Audrain
MO-Boone MO-Knox MO-Moniteau MO-Monroe MO-Shelby MO.
Winter Weather Advisory until noon CST Thursday for Lewis MO-
Marion MO-Ralls MO.
IL...Flood Watch through Thursday afternoon for Clinton IL-Fayette IL-
Marion IL-Randolph IL-Washington IL.
Winter Weather Advisory from 3 AM to noon CST Thursday for Adams
IL.
&&
WFO LSXHazardous weather outlook, Feb 6, 4:00 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 400 PM CST Wed Feb 6 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 400 PM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Freezing rain is expected through tonight across portions of central and northeast Missouri and west central Illinois. Ice accumulations of one tenth of an inch are possible tonight. An ice storm warning and winter weather advisory are in effect for this area. There is a chance of thunderstorms across much of the region through tonight. A few of the storms may be strong to severe across portions of southeast Missouri and southwestern Illinois with the main threats being damaging winds and isolated tornadoes. Localized river flooding is possible due to periods of heavy rain tonight and may cause some flooding of low-lying areas. A flood watch has been issued for parts of southeast Missouri and southwest Illinois for tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Freezing rain will continue across portions of central and northeast Missouri and west central Illinois Thursday morning. Additional ice accumulations up to one tenth may be possible. An ice storm warning and winter weather advisory are in effect for this area. There is a chance of thunderstorms across portions of southeast Missouri and southwestern Illinois through Noon Thursday. A few of the storms may be strong to severe with the main threats being damaging winds and isolated tornadoes. Localized river flooding is possible due to 1 to 3 inches of rainfall through Thursday may cause some flooding of low-lying areas. A flood watch has been issued for parts of southeast Missouri and southwest Illinois Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wintry precipitation type and amounts to the National Weather Service, as well as any severe weather due to thunderstorms. Byrd
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:57 PM CST | River Flood Warning | LSX | Reynolds | 39 hr |
| Feb 6, 8:50 PM CST | Dense Fog Advisory | LSX | Cole, Crawford, Franklin, Gasconade, Iron, Jefferson and 10 more | 9 hr |
| Feb 7, 5:16 AM CST | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Feb 7, 7:46 AM CST | River Flood Warning | LSX | Lincoln | 23 hr |
| Feb 7, 9:02 AM CST | River Flood Warning | LSX | Osage | 11 hr |
| Feb 7, 10:57 AM CST | River Flood Warning | LSX | Perry, Sainte Genevieve | 68 hr |
| Feb 7, 2:26 PM CST | Wind Chill Advisory | LSX | Knox, Lewis, Marion, Shelby | 19 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.